Top answers from doctors based on your search:
Disclaimer

nightmares with melatonin

A 49-year-old female asked:
Dr. Shah Nawaz
35 years experience Psychiatry
What time: Are you taking over the counter or prescribed . Nightmare is not one of the common side effect make sure you take around 7 pm or 2 to 3 hours before s ... Read More
1
1 thank
Dr. Heidi Fowler
25 years experience Psychiatry
Reported possible : Side effects of melatonin include both dreams and nightmares that are vivid as well as sleepwalking. If the side effects are not tolerable, it is not ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 42-year-old member asked:
Dr. Mark Diamond
46 years experience Pediatrics
No: no evidence that it does
A 26-year-old male asked:
Dr. Mohammed Younus
31 years experience Psychiatry
Cause not known: Night mares even though rare are a known side effects of melatonin. It's a hormone needed to induce sleep secreted by penial gland in the brain. No st ... Read More
3
3 thanks
A 28-year-old female asked:
Dr. Robert Berkowitz
34 years experience Psychiatry
Yes: You reminded me of own personal experience with melatonin. I tried 3 mg at bedtime and felt too groggy and "off" the next day. I don't like it but man ... Read More
6
6 thanks
A 55-year-old female asked:
Dr. Karen Butler
21 years experience Family Medicine
Hydrate: Drinking more water may help bother wise just time. Be careful what you take. Should always discuss with doctor first.
1
1 thank
A 19-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
Nothing: You may get tired; don't drive a car or operate machinery. However, if you are thinking of harming yourself -- don't do it, and phone a crisis line no ... Read More
1
1 comment
3
3 thanks
A 46-year-old female asked:
Dr. Ruchir Patel
14 years experience Sleep Medicine
No addiction: There is no risk of developing a physiological dependence or addiction to melatonin -- meaning that your brain will not become dependent upon melatoni ... Read More
18
18 thanks
A 35-year-old member asked:
Dr. David Sneid
41 years experience Endocrinology
No: It does not do that.
A 76-year-old male asked:
Dr. Quang Nguyen
Specializes in Endocrinology
Unlikely: This is not a common side effect for melatonin.
A male asked:
Dr. David Sneid
41 years experience Endocrinology
No: Valium is an anti anxiety med. Melatonin is a sleep aid.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month